Pemetrexed-induced mucocutaneous hyperpigmentation in an atypical case of malignant pleural mesothelioma

Authors

  • Richa Tyagi
  • Anand Srivastava
  • Sanjeev Kumar Verma
  • Rajiv Garg
  • Preeti Agarwal

DOI:

https://doi.org/10.32677/IJCR.2021.v07.i04.003

Keywords:

Adverse reactions, Lung cancer, Pharmacology, Therapeutics

Abstract

Development of cutaneous adverse effects secondary to pemetrexed is an uncommon occurrence. Here, we present an unusual case of a 22-year-old young male who developed malignant pleural mesothelioma without having any known risk factors. When started on first-line chemotherapy with pemetrexed and cisplatin, he developed hyperpigmented macular rashes over the palms, soles, and the dorsum of the tongue. Although, the better outcome has been reported previously in young patients in terms of response to chemotherapy, unfortunately, our patient had a rapid progression and poor outcome. Our case did not have a favorable course though and rapidly succumbed.

Published

2021-06-18

How to Cite

Richa Tyagi, Anand Srivastava, Sanjeev Kumar Verma, Rajiv Garg, & Preeti Agarwal. (2021). Pemetrexed-induced mucocutaneous hyperpigmentation in an atypical case of malignant pleural mesothelioma. Indian Journal of Case Reports, 134-136. https://doi.org/10.32677/IJCR.2021.v07.i04.003

Issue

Section

Case Report